It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


[QUOTE=katlin09;3956945]It was a long morning I had back to back pdoc and tdoc appointments, which I hate. So I had to go over the whole med process with the pdoc, 'cuz of the rash and all from last week, which he was concerned about in conjunction with the Lamictal and the Wellbutrin. So, he wanted to go back to Cymbalta, which causes me to be manic, so I said I'd rather not, I'd rather just try the Wellbutrin again. I also asked about stopping the Lamictal since I'm not sure it does a whole lot for me...but then he explained that from a maintenance standpoint for my diagnosis which is mood disorder (yeah, knew that one) and the BiPolar, which is more of the BiPolar II variety (okay now we've put a number on it) and the Borderline Personality Disorder (hold the phones, never dicussed that one before) so it was a long appt. I hate new labels, or labels that were always there that I didn't realize were there. But for now med-wise we're going back on the wellbutrin and lowering the Lamictal to the FDA standard which is 200mg for 2 weeks to make sure no more rashes pop up. We also changed around how I take the Clonazapam as it was inteferring with some of my neurological testing we did today.

As far as tdoc went, typical hour of talks about sucidal ideations and plans for such, well she trys to get plans out of me...been there done that. Talked alot about Finances and plans for trying to get differrent work plans going, minimal to maximum, short term to cover bills to long term for career work.

My tdoc is great, she's cut her fees in half so that I don't have to miss any weekly appt.s. Other than that the normal stuff.

Hope all are doing well.

Kat[/QUOTE]

it is tough to have new diagnosis to add to the list! i hope the tweaking of meds helps you and i hope you find the motivation to go out on the lake. i spend a lot of time in bed just to kill the days. still feel v. detached from everything and pdoc keeps trying to talk me out of plans for may. i just don't know at this stage. he added in seroquel last night so i'll see if that helps. none of the other ones seem to help. he thinks this will replace the good effects of abilify. great about your tdoc reducing her fee it makes a huge difference. my pdoc stopped charging me when he knew i was broke so it is good to be still able to see him. he says i can sort it out when i get more money from my writing. i tell him he has one month left to sort things out.

let us know how you get on.





All times are GMT -7. The time now is 06:28 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!